# SDR C2XA08SH101

- Difficulty date: August 9, 2008
- Submitted: August 14, 2008
- Operation: Air carrier
- Aircraft: N13975
- Make and model: Emb EMB-145LR
- Aircraft serial: 145163
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Part number: 14526850401
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHV - DURING C-CHECK IT WAS FOUND THAT THE APU FIREWALL WAS CRACKED AROUND RIVETS AT 3 O`CLOCK POSITION.  MAINTENANCE PERFORMED A DOUBLER REPAIR IAW EXPRESSJET EC5330-01827.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.  (S)
